Hypoellipticite des equations aux derivees partielles stochastiques a coefficients aleatoires

Stochastic Partial Differential Equations And Infinite Dimensional Martingale Problems
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 69)


Pseudo Differential Operator Stochastic Partial Differential Equation Fourier Integral Operator Malliavin Calculus Mouvement Brownien 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.M. BISMUT, D. MICHEL: Diffusions conditionnelles. J. Funct. Anal. Part I, 44, 174–211, 1981. Part II, 4, 274–292, 1982.Google Scholar
  2. [2]
    M. CHALEYAT-MAUREL, D. MICHEL: Hypoellipticity theorems and conditional laws. Z.f.W. 65, 579–597, 1984.Google Scholar
  3. [3]
    M. CHALEYAT-MAUREL: Thèse de Doctorat d'Etat. Paris VI, 1984.Google Scholar
  4. [4]
    L. HÖRMANDER: Hypoelliptic second order différential equations. Acta Math. 117, 147–171, 1967.Google Scholar
  5. [5]
    J.J. KOHN: Pseudo differential operators and hypoellipticity. Proc. Symp. Pure Math. 23, 61–69, 1973.Google Scholar
  6. [6]
    N.V. KRYLOV — B.L. ROZOVSKY: On the Cauchy problem for linear stochastic partial differential equations. Izv. Akad. Nauk. SSSR 41, 1329–1347, 1977.Google Scholar
  7. [7]
    H. KUNITA: Stochastic partial differential equations connected with non-linear filtering. CIME, Lect. Notes in Math. no 972, Springer, 1982.Google Scholar
  8. [8]
    S. KUSUOKA, D.W. STROOCK: The partial Malliavin Calculus and its applications to non linear filtering. A paraître.Google Scholar
  9. [9]
    R.S. LIPTSER, A.N. SHIRYAYEV: Statistics of Random Processes, Applications of Mathematics no 5, Springer-Verlag, Berlin/Heidelberg/New-York, 1977.Google Scholar
  10. [10]
    D. MICHEL: Régularité des lois conditionnelles en théorie du filtrage non-linéaire et calcul des variations stochastiques. Journal of functional analysis, Vol. 41, no 1, 8–36, 1981.Google Scholar
  11. [11]
    E. PARDOUX: Stochastic partial differential equations and filtering of diffusion processes. Stochastic 3, 127–167, 1979.Google Scholar
  12. [12]
    E. PARDOUX: Equations of non-linear filtering, and application to stochastic control with partial observation. CIME Loc. cit.Google Scholar
  13. [13]
    F. TREVES: Introduction to pseudo-differential and Fourier integral operators. Vol. 1, New York, Plenum Press, 1981.Google Scholar
  14. [14]
    S. USTUNEL: Hypoellipticity of the stochastic partial differential operators. A paraître.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  1. 1.Laboratoire de Probabilités Tour 56Université Paris VIParis Cedex 05France

Personalised recommendations